MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
B2.The exact date of death and event date (b3) is unknown.Year and month are valid.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1624c93e, serial/lot #: (b)(6), ubd: 02-jul-2026, udi#: (b)(4); product id: etlw1620c124e, serial/lot #: (b)(6), ubd: 27-jun-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Three endurant stent grafts (etlw1616c124e, sn (b)(6); etlw1620c124e, serial # (b)(6) and etlw1624c93e, serial# (b)(6)) were implanted emergently to treat an aneurysm rupture due to a type iiia endoleak involving a previously implanted talent aaa stent graft system implanted 16 years prior.The patient also had an additional endurant ii limb implanted 3 years and 10 months prior to this intervention.The endurant limbs had to have been extended all the way up to flow divider of bifurcated talent graft to achieve a junctional seal followed by aggressive ballooning with a reliant balloon.An angiogram confirmed the resolution of the type iii endoleak.The patient continued to receive treatment after for complications related to the aneurysm rupture.It was reported the patient expired.Per the physician the cause of the type iii endoleak and subsequent rupture is undetermined.The cause and exact date of death was not provided.
 
Additional Manufacturer Narrative
B5: additional information received : it was reported that the patient¿s death was related to device-limb separation and the subsequent procedure to fix it.The patient died one day after the emergency procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20514975
Report Number9612164-2024-04853
Device Sequence Number12901437
Product Code MIH
UDI-Device Identifier00643169467675
UDI-Public00643169467675
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberETLW1616C124E
Device Catalogue NumberETLW1616C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date10/25/2024
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient SexMale